# SDR 08FDEA03417

- Difficulty date: August 14, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53978264200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FITTING FOR CROSSBEAM, C 67RH, P45.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
